On the Lattice Space Forms.

Joseph A. Wolf

Commentarii mathematici Helvetici (1962/63)

  • Volume: 37, page 102-110
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Wolf, Joseph A.. "On the Lattice Space Forms.." Commentarii mathematici Helvetici 37 (1962/63): 102-110. <http://eudml.org/doc/139248>.

author = {Wolf, Joseph A.},
journal = {Commentarii mathematici Helvetici},
keywords = {Riemannian manifolds},
pages = {102-110},
title = {On the Lattice Space Forms.},
url = {http://eudml.org/doc/139248},
volume = {37},
year = {1962/63},

AU - Wolf, Joseph A.
TI - On the Lattice Space Forms.
JO - Commentarii mathematici Helvetici
PY - 1962/63
VL - 37
SP - 102
EP - 110
KW - Riemannian manifolds
UR - http://eudml.org/doc/139248
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.